# SDR ASOA2016072615290

- Difficulty date: July 26, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00, FRAME HAS CORROSION BETWEEN STR 27R-26R.  REMOVED CORROSION AT FS 333, FRAME AND BETWEEN STR 27-26R IAW SRM 51-21-06-001-001 A01.  DAMAGE IS OUT OF LIMITS IAW SRM 53-21-06-101-006, A02.  COMPLIED WITH EA 26-2016-208, REV P1.  RECEIVED AND COMPLIED WITH EA 26-2016-208.
